# SDR AALA201706059015

- Difficulty date: June 2, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 7,260 hours, 2,754 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: H38419
- Condition: Broken
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3 EMERGENCY SLIDE ARMING HANDLE BROKEN.  REPLACED ARMED & DISARMED LATCH ASSEMBLY IAW 52-13-22. SECURED ALL LINER PANELS IAW AMM 25-23-47 AND REACTIVATED L3 DOOR IAW AMM 52-20-00.  AIRCRAFT WAS GROUNDED.
